Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2021, Volume 208, Number 2, Pages 196–217 (Mi tmf10105)  

Representations of Bessel functions via the Maslov canonical operator

S. Yu. Dobrokhotov, D. S. Minenkov, V. E. Nazaikinskii*

Ishlinsky Institute for Problems in Mechanics, RAS, Moscow, Russia

Abstract: We illustrate the construction and application of the Maslov canonical operator with examples of Bessel functions. For real values of the argument, we derive representations of these functions in terms of a canonical operator and, as a consequence, obtain the well-known asymptotics.

Keywords: semiclassical asymptotics, WKB approximation, canonical operator, Bessel function.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation АААА-А20-120011690131-7
This work was supported by the Federal Target Program (state registration No. AAAA-A20-120011690131-7).

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/tmf10105

Full text: PDF file (1217 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2021, 208:2, 1018–1037

Bibliographic databases:

MSC: 81Q20, 53D12, 33C10
Received: 01.04.2021
Revised: 01.04.2021

Citation: S. Yu. Dobrokhotov, D. S. Minenkov, V. E. Nazaikinskii, “Representations of Bessel functions via the Maslov canonical operator”, TMF, 208:2 (2021), 196–217; Theoret. and Math. Phys., 208:2 (2021), 1018–1037

Citation in format AMSBIB
\Bibitem{DobMinNaz21}
\by S.~Yu.~Dobrokhotov, D.~S.~Minenkov, V.~E.~Nazaikinskii
\paper Representations of Bessel functions via the Maslov canonical operator
\jour TMF
\yr 2021
\vol 208
\issue 2
\pages 196--217
\mathnet{http://mi.mathnet.ru/tmf10105}
\crossref{https://doi.org/10.4213/tmf10105}
\elib{https://elibrary.ru/item.asp?id=47029805}
\transl
\jour Theoret. and Math. Phys.
\yr 2021
\vol 208
\issue 2
\pages 1018--1037
\crossref{https://doi.org/10.1134/S0040577921080031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000686798400003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85113181399}


Linking options:
  • http://mi.mathnet.ru/eng/tmf10105
  • https://doi.org/10.4213/tmf10105
  • http://mi.mathnet.ru/eng/tmf/v208/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:102
    References:4
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022